# SDR ASAA1058473

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 14,214 hours, 4,213 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR DOWS NOT PAINT FULL SCREEN IN "WX" MODE.  RETURNS ARE BLOCKED FROM APPROX 1 O'CLOCK POSITION THROUGH 3 O'CLOCK POSITION.  DOES THIS IN WX+T MODE AS WELL.  SEEMS TO WORK FINE IN MAP MODE.  PERFORMED WEATHER RADAR SYSTEM OPERATIONAL TEST AMM 34 43 00 710 802 001 & WEATHER RADAR SYSTEM TEST AMM 34 43 00 730 802 001.  OPS CHECK GOOD.  NO HISTORY LAST 90 DAYS.  THIS IS A SUCCESSFUL GROUND VERIFICATION.
